How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMd Your Own Question
DrThomasMd
DrThomasMd, Board Certified MD
Category: Neurology
Satisfied Customers: 63757
Experience:  Internal medicine doctor, diagnose and treat neurology patients, many years
24257177
Type Your Neurology Question Here...
DrThomasMd is online now
A new question is answered every 9 seconds

Husband with parkinsons meds were abruptly changed due to poor

Customer Question

Husband with parkinsons meds were abruptly changed due to poor communication for 4 days done without enough sinamet. Has confusion very weak muscles and b ad dreams. Is it due ti meds?
Submitted: 1 year ago.
Category: Neurology
Expert:  DrThomasMd replied 1 year ago.

Hello

It can be due to the meds,...but he needs immediate exam.

Stroke can also do this.

So can other medical problems.

A sudden onset like this means an exam is needed now.

OK, so that is an initial answer….

Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.